# SDR EBVR201404180002

- Difficulty date: April 18, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N826QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600782
- Aircraft time: 3,921 hours, 3,149 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 55423087
- Condition: Wrong Part
- Location: Nlg Strut
- Component: Strut, Cessna
- Component part number: 664200074
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND BEARING, ASSUMED TO BE PN 5542308-7, INSTALLED IN NLG ASSEMBLY, PN 6642000-74.  THE STRUT WAS DISASSEMBLED FOR A RESEAL IAW OPERATOR'S REQUEST.  DURING DISASSEMBLY OF THE STRUT ASSEMBLY THE BEARING WAS DISCOVERED TO BE THE WRONG ONE.  REPLACED BEARING WITH PN 6642308-3 WHICH IS CALLED OUT IN THE EFFECTIVITY OF THE INSTALLED STRUT.  THE WRONG BEARING DID NOT FULLY SEAT ONTO THE PISTON ASSEMBLY WHICH OFFSET THE SET SCREWS & MARRED THE PISTON ASSEMBLY.  THAT NECESSITATED REPLACEMENT OF THE PISTON ASSEMBLY AS WELL.  NO OTHER DEFECTS REGARDING THE PERFORMANCE OF THE NOSE GEAR WERE EITHER OBSERVED OR REPORTED.
